Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Birth Control Pills Clear Acne?

Hi I was on yasmin contraceptive pill 2 years ago when I was 18 and it cleared my skin up completely (I didn't have a skin problem at the time) I was on it for about 3 months or so. Now 20 I went back on it and I've been on it since the start of November I think and It hasn't cleared the acne that I just got! I went docs n they say I have high levels of androgen but they think it was the stress I had.

Do u think the yasmin did this to my skin even though it cleared it once before? And even when u go on the pill the second time it should work??

Or was it stress? HELPPP !! Pls!! Need some answers!!

  Report Entry

1 Comment

Posted · Report

The question you are asking is incredibly complex. You are theorizing that the Yasmin caused your androgen

levels to rise to the level that causes acne? I think only a dermatologist or an endocrinologist could answer that. Anyhow, if your androgen levels are up Spironolactone represses androgens. I use it. I have noticed that my oil production has gone down since starting it. It's worth a shot. Peace!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now